| Model Number |
PV-12-40-3D |
| Medical Device Problem Codes |
Separation Failure (2547); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient was treated for an unruptured fusiform aneurysm in the internal iliac artery with a concerto coil.The aneurysm max diameter was 2.5mm.The coil was fully in the patient and ready to deploy.They attempted to bend the end of the wire in the hypotube to break the hypotube and expose the wire for coil detachment/deployment.The hypotube broke and did not expose the wire.The coil was reported to be implanted in the patient.Blood flow and vessel tortuosity were reported as normal.No patient complications have been reported as a result of this event. the devices were prepared according to the instructions for use (ifu).Ancillary devices include a progreat 2.7 fr microcatheter.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.